Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Tumour in the esophagus

My brother has stage 4 esophageal cancer . He started chemo in Nov. 2011 and when he was scanned in Jan. it showed the tumors in the esophagas had shrunk, but the tumors in the liver had multiplied and were still growing. They added herceptin to his treatment, and after another scan, the liver tumors are still growing. What are his chances now of remission?
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  337
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Oncologist, Radiation 's  Response
saying 4th stage(liver spread from esophaghus primary) is very dismal disease per say. after chemotherapy ,primary disease response well but progression at liver site is a not good finding. if patient is not affording for Herceptin then patient can be shifted to cheaper chemotherapy like XELODA(CAPECITABINE) as single agent chemotherapy as it is in oral form and side effect profile is also not bad. finally its a matter of best supportive case only as patient will die because of ALTER LIVER PROFILE with raised jaundice ,.hope for the best as chemotherapy only extent life with some extend only.
Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor